# SDR MWEA96600

- Difficulty date: October 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59147073N
- Condition: Corroded
- Location: Bs 690-817
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND AFT CARGO COMPT SKIN FROM STA 690 TO 817 LONG 26L TO 26R HAS SEVERAL AREAS OF CORROSION.  MAINTENANCE REMOVED AND REPLACED SKIN STA 690 TO 817 L26L TO 26R IAW SRM 51-30-2.
